MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 42MM GLENOSPHERE
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six months post initial right tsa, the 66 y/o male patient was revised due to pain in his shoulder.Prior to surgery, patient had a +5 tray, +0mm constrained liner and 42mm glenosphere.Patient glenosphere was exchanged for a 38mm lateralized glenosphere and a +5mm tray with a +0mm constrained liner.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.The device is not available for evaluation as hospital doesn't release implants.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections b5, d1, d4, d10, g3, g4, g6, h2 and h4 have been updated accordingly.Section b5, d10: additional information received indicates that here are all the parts that were removed during the case.- eq rev locking screw (cat# 320-15-05 / serial# (b)(6).- equinoxe reverse 42mm humeral liner +0 (cat# 320-42-00 / serial# (b)(6).- equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(6).- eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h4, h6 mdr section codes updated/corrected: a, b, c, d, g the revision reported was likely the result of pain as reported.A secondary finding was prosthesis wear noted on the humeral liner, which is likely the result of impingement with the scapula.However, this cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16786602
Report Number1038671-2023-00794
Device Sequence Number5678996
Product Code KWT
UDI-Device Identifier10885862086716
UDI-Public10885862086716
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model NumberEQUINOXE REVERSE 42MM GLENOSPHERE
Device Catalogue Number320-42-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2023
Supplement Date Received by Manufacturer04/30/2023
09/16/2025
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/06/2023
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale